Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 18, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at May 25, 2024, 4:59 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2024, 4:59 PM EDT (20:59 UTC)
- Expired
- May 25, 2024, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Allegheny County, PA, Beaver County, PA, Washington County, PA
The radar
The Pittsburgh radar (KPBZ), 17 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:59 PM EDT | TSTM WND DMG | 2 W Harshaville, PA | Tree and wires down on Pleasant Hill Road. Possible tornado damage. |
| May 25, 4:59 PM EDT | TORNADO | 2 W Harshaville, PA | Trees and wires down on Pleasant Hills Road. Damage connected to a brief EF-0 tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038
WFUS51 KPBZ 252059
TORPBZ
PAC003-007-125-252130-
/O.NEW.KPBZ.TO.W.0018.240525T2059Z-240525T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
459 PM EDT Sat May 25 2024
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southwestern Beaver County in western Pennsylvania...
Northern Washington County in southwestern Pennsylvania...
Western Allegheny County in southwestern Pennsylvania...
* Until 530 PM EDT.
* At 459 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Shippingport, or 8 miles southeast of East
Liverpool, moving southeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Beaver, northern Washington and western Allegheny
Counties, including the following locations... Raccoon Creek State
Park, Hanover Township, Frankfort Springs, and Pittsburgh
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4053 8051 4059 8045 4052 8025 4040 8037
TIME...MOT...LOC 2059Z 304DEG 17KT 4055 8046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MLB3 follow-up statements
929
WWUS51 KPBZ 252108
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
508 PM EDT Sat May 25 2024
PAC003-007-125-252130-
/O.CON.KPBZ.TO.W.0018.000000T0000Z-240525T2130Z/
Beaver PA-Washington PA-Allegheny PA-
508 PM EDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN BEAVER...NORTHERN WASHINGTON AND WESTERN ALLEGHENY
COUNTIES...
At 508 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Shippingport, or 10 miles west of Moon Township,
moving southeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Frankfort Springs, Raccoon Creek State Park, Hanover Township, and
Pittsburgh International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4051 8049 4058 8041 4052 8025 4040 8037
TIME...MOT...LOC 2108Z 304DEG 17KT 4052 8041
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MLB460
WWUS51 KPBZ 252119
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
519 PM EDT Sat May 25 2024
PAC003-007-125-252130-
/O.CON.KPBZ.TO.W.0018.000000T0000Z-240525T2130Z/
Beaver PA-Washington PA-Allegheny PA-
519 PM EDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTH
CENTRAL BEAVER...NORTHERN WASHINGTON AND WESTERN ALLEGHENY
COUNTIES...
At 519 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Imperial, or 7 miles west of Moon Township, moving
southeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Frankfort Springs, Hanover Township, Raccoon Creek State Park, and
Pittsburgh International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4048 8044 4056 8035 4052 8025 4041 8036
TIME...MOT...LOC 2119Z 304DEG 17KT 4049 8035
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
MLB258 WWUS51 KPBZ 252127 SVSPBZ Severe Weather Statement National Weather Service Pittsburgh PA 527 PM EDT Sat May 25 2024 PAC003-007-125-252137- /O.EXP.KPBZ.TO.W.0018.000000T0000Z-240525T2130Z/ Beaver PA-Washington PA-Allegheny PA- 527 PM EDT Sat May 25 2024 ...THE TORNADO WARNING FOR SOUTH CENTRAL BEAVER...NORTHERN WASHINGTON AND WESTERN ALLEGHENY COUNTIES WILL EXPIRE AT 530 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However, small hail is still possible with this thunderstorm. Remember, a Severe Thunderstorm Warning still remains in effect for Washington, Beaver, and Allegheny Counties until 6PM EDT. && LAT...LON 4048 8044 4056 8035 4052 8025 4041 8036 TIME...MOT...LOC 2127Z 315DEG 35KT 4032 8017 $$ MLB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at May 25, 1:25 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 25, 1:25 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 125 PM EDT Sat May 25 2024 .SYNOPSIS... Dry weather is expected through the morning. The chance for showers and strong to severe thunderstorms will increase this afternoon and evening. Sunday is expected to be mostly dry under high pressure, but thunderstorms will returning Sunday night into Memorial Day. As we flip the calendars to June, temperatures fall back to just below normal. && .NEAR TERM /THROUGH TONIGHT/... KEY MESSAGES: - Dry through most of the morning hours - Increasing chances for strong to severe storms this afternoon/evening with a crossing shortwave - Damaging wind, hail, and excessive rainfall will be the main threats ------------------------------------------------------------------- A brief period of weak ridging that will keep the area dry through the morning hours will break down and shunt to the east. A nearly stalled boundary that has been situated across the area is now lifting north as a warm front and southerly flow has already advected low to mid 60s dew points into the area with temperatures forecast to rise to the low to mid 80s by this afternoon under continued warm, moist advection. The 12z PIT sounding doesn't exhibit much of an impressive wind field currently, but the upstream ILN sounding and current analysis shows that low to mid level flow will increase later this afternoon in tandem with a passing shortwave and just ahead of an approaching cold front. These will be the initiating mechanisms for today by early afternoon (most likely after 1-2pm, but possibly as early as noon) based on latest guidance. There's also a hint of some redevelopment along the boundary itself later tonight, but confidence is low with disagreement amongst the latest CAMs on the coverage. Hi res ensemble probability indicates that, initially, the best deep shear will be north and west of Pittsburgh (80% chance of >30 kt) coincident with better proximity to the passing wave, but the best instability will be displaced further south (60% chance of >2000 J/kg) in the area with more residence time in the mostly clear open warm sector. Nonetheless, the shear increases further south and the best overlap of parameters looks to be just north and west of Pittsburgh by late afternoon with a 50-70% chance of both CAPE >1000 J/kg and deep layer shear >30 kt. Primary threats will be downburst wind potential and low end severe hail; thetaE minimum (updraft core height for potential downburst concerns) is around 10kft but the amount of DCAPE available may be a limiting factor. Will also be looking for solid cores to reach above 27kft for severe hail concerns. Weak low level shear should preclude a tornado threat. SPC has kept the region in a Marginal Risk (1/5) for severe weather. Will also have to monitor a low end flood threat as well as we are in a Marginal Risk (1/5) for excessive rainfall, especially for areas that got hit hard yesterday (northern WV). Despite PWAT values topping 1.2", storm motion should help alleviate flooding concerns, and hi res ensemble probability for >0.5"/hr rates peak on the low end north of Pittsburgh. Training of storms would likely be see flash flood threats. Lastly, areas that receive rain will likely see fog overnight with ensemble probability of >70% to drop to less than 5 mile visibility. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... KEY MESSAGES: - High pressure returns dry, warm weather for Sunday - Another round of potentially strong to severe thunderstorms Sunday night into early Monday morning, then Monday afternoon ------------------------------------------------------------------- Flat upper ridging builds for Sunday as surface high pressure arrives in the wake of the departing cold front. This will be the best day of the holiday weekend with little noticeable difference in the airmass behind the front as NBM probability for >85F is 40-60%. A warm front approaches late in the day on Sunday as low pressure ejects out of the Plains. Increasing moisture in developing southwest flow aloft will overspread mid/upper level clouds by evening. Latest guidance has continued the trend noted in the last update with slightly slower progression and onset not until late evening/overnight. While this timing is not typically favorable for severe weather in our area, a strengthening 30-40kt low level jet across the area late Sunday night may help maintain several stronger storms with damaging wind and/or large hail into eastern Ohio. That said, a general weakening trend is expected as these storms cross into our region, and thus just the far western half of the area remains outlined in a Marginal Risk (1/5). Ensembles indicate only slight deviations from the mean in regard to the depth of an upper trough and additional shortwave energy traversing an upper low spinning across the Great Lakes through Monday. Aided by daytime heating and slow passage of a cold front, yet another round of strong to severe thunderstorms is possible with our area again outlined in a Marginal Risk. Machine learning comes a bit more aggressive with an extension of severe probabilities back into our area from the east, but one potential limiting factor may be morning cloud cover as NBM spreads pin even 60-70% coverage on the low end of the distribution. Highs Monday will be thus be cooler than those over the weekend with mid 70s most likely. && .LONG TERM /TUESDAY THROUGH SATURDAY/... KEY MESSAGES: - Periodic rain chances continue through midweek. - Dry weather favored to close out the week. - Temperatures fall back toward seasonal average. ------------------------------------------------------------------- Upper level troughing plagues the area into mid week and rain chances continue into next week, although coverage should be scattered and mostly diurnally driven aside from a secondary cold front crossing the region Tuesday. By Wednesday, ensemble disagreement increases with the axis and strength of the upper trough, but any flavor of solutions doesn't kick it out of the eastern CONUS until toward next weekend. Broad surface high pressure should finally turn the area dry by late week while temperatures fall back towards seasonal average with lows in the 40s not out of the question come mid to late week as the cooler airmass settles in. && .AVIATION /17Z SATURDAY THROUGH WEDNESDAY/... High confidence forecast (95%) save for the afternoon and early morning window around daybreak. Confidence falls back into the 40-50% range during the afternoon and evening given uncertainty with thunderstorm placement. The pre dawn fog from 9Z-12Z could produce IFR vis for any airport that sees a thunderstorm during the day. A shortwave trough passes this afternoon. This will kick off showers and thunderstorms. Brief IFR vis are possible with heavier downpours, but it won't last long /less than 30 minutes/, while CIGS could drop into the MVFR category. There will be a break in the activity this afternoon as we are in a lull behind the shortwave and waiting for the forcing associated with the front to approach later this afternoon - early evening. VFR quickly returns after 2Z area wide then a wait and see where fog develops. NBM probs of less than 1SM are below 25% so not super gung ho on IFR weather. Any IFR weather quickly burns off by 12-13Z to VFR the balance of the forecast. .Outlook... Thunderstorm probabilities have decreased overnight Sunday into Memorial Day as another low pressure system moves through the Great Lakes. A pattern shift thereafter will introduce periodic precipitation chances and potential for more prolonged cig restrictions. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...Rackley/MLB NEAR TERM...MLB SHORT TERM...MLB LONG TERM...Rackley/MLB AVIATION...Shallenberger/McMullen
Hazardous weather outlook, May 25, 11:42 AM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1142 AM EDT Sat May 25 2024 OHZ040-041-049-050-059-069-PAZ007>009-013>016-020>022-029-031- 073>078-WVZ001>004-012-021-509>514-261545- Carroll-Columbiana-Harrison-Jefferson OH-Belmont-Monroe-Mercer- Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny- Armstrong-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1142 AM EDT Sat May 25 2024 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will develop this morning and into this evening. Some severe storms are possible with the main threat being be damaging wind gusts, large hail, and excessive rainfall that could lead to flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional showers and thunderstorms will develop Sunday night and the risk for excessive rainfall that could lead to flash flooding increases overnight Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-048-057-058-068-261545- Tuscarawas-Coshocton-Muskingum-Guernsey-Noble- 1142 AM EDT Sat May 25 2024 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will develop this morning and into this evening. Some severe storms are possible with the main threat being be damaging wind gusts, large hail, and excessive rainfall that could lead to flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional showers and thunderstorms will develop Sunday night and the risk for both marginal severe weather and excessive rainfall that could lead to flash flooding increases overnight Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MLB
In the hours before
Local storm report, May 25, 4:08 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
408 PM EDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 1 SE Ekastown 40.70N 79.77W
05/25/2024 Butler PA 911 Call Center
Tree and wires down on Ekastown Road. Time estimated
from radar.
&&
Event Number PBZ2404712
CLLocal storm report, May 25, 4:09 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
409 PM EDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM Tstm Wnd Dmg 2 NNW Oakdale 40.43N 80.21W
05/25/2024 Allegheny PA NWS Employee
Large branches down along Oakdale Rd just south of
US-22
&&
Event Number PBZ2404713
KramarLocal storm report, May 25, 4:28 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
428 PM EDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Hail 1 N Columbiana 40.90N 80.69W
05/25/2024 E1.00 inch Columbiana OH Broadcast Media
&&
Event Number PBZ2404714
CLSpecial weather statement, May 25, 4:28 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
428 PM EDT Sat May 25 2024
PAZ073-074-252100-
Westmoreland Ridges PA-Westmoreland PA-
428 PM EDT Sat May 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WESTMORELAND COUNTY
THROUGH 500 PM EDT...
At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lawson Heights, or 8 miles south of Latrobe, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Latrobe, Lawson Heights, Ligonier, Calumet-Norvelt, Youngstown,
Laurel Mountain, Loyalhanna Gorge, Laurel Mountain State Park, and
Acme.
This includes Pennsylvania Turnpike between mile markers 83 and 88,
and near mile
marker 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4023 7910 4020 7911 4020 7913 4018 7913
4018 7914 4016 7914 4016 7916 4014 7916
4012 7918 4014 7949 4028 7951 4034 7908
4027 7907
TIME...MOT...LOC 2028Z 266DEG 26KT 4020 7943
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MLBSpecial weather statement, May 25, 4:30 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
430 PM EDT Sat May 25 2024
PAZ074>076-252100-
Fayette Ridges PA-Westmoreland Ridges PA-Fayette PA-
430 PM EDT Sat May 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WESTMORELAND AND
NORTHEASTERN FAYETTE COUNTIES THROUGH 500 PM EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Connellsville, or near Connellsville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Connellsville, South Connellsville, Seven Springs, Dunbar,
Vanderbilt, Dawson, Mill Run, Indian Head, and Normalville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4005 7928 3991 7939 3987 7941 3991 7969
4005 7968 4007 7928
TIME...MOT...LOC 2030Z 274DEG 20KT 3997 7960
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MLBLocal storm report, May 25, 4:50 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
450 PM EDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Dmg 1 NW Forest Hills 40.43N 79.86W
05/25/2024 Allegheny PA 911 Call Center
Trees down at the intersection of Sherwodd and Morrow
Roads. Time estimated from radar.
0317 PM Tstm Wnd Dmg Oak Hill 40.43N 79.81W
05/25/2024 Allegheny PA 911 Call Center
Tree down on Rodi Road. Time estimated from radar.
0328 PM Tstm Wnd Dmg 1 NW Dorseyville 40.59N 79.90W
05/25/2024 Allegheny PA 911 Call Center
Trees down on Cedar Run Road. Time estimated from
radar.
0340 PM Tstm Wnd Dmg 1 SE Oakmont 40.51N 79.83W
05/25/2024 Allegheny PA 911 Call Center
Trees down at the intersection of Dark Hollow Road and
Plum Street. Time estimated from radar.
0435 PM Flash Flood Oakmont 40.52N 79.84W
05/25/2024 Allegheny PA 911 Call Center
Flooding of a few roads in Oakmont, including the 100
block of Commons Drive, the intersection of 3rd and
Washington, and near 304 Canterbury Court
&&
Event Number PBZ2404715
Event Number PBZ2404716
Event Number PBZ2404717
Event Number PBZ2404718
Event Number PBZ2404719
CLThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:04 PM EDT | Special Weather Statement | PBZ | Mercer | 41 min |
| May 25, 12:29 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 31 min |
| May 25, 12:37 PM EDT | Special Weather Statement | PBZ | Mercer | 53 min |
| May 25, 1:00 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 45 min |
| May 25, 1:26 PM EDT | Special Weather Statement | PBZ | Lawrence | 49 min |
| May 25, 1:45 PM EDT | Special Weather Statement | PBZ | Clarion | 45 min |
| May 25, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 46 min |
| May 25, 2:18 PM EDT | Special Weather Statement | PBZ | Clarion | 42 min |
| May 25, 2:20 PM EDT | Special Weather Statement | PBZ | Beaver | 40 min |
| May 25, 2:34 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 41 min |
| May 25, 2:36 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 39 min |
| May 25, 3:04 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 41 min |
| May 25, 3:08 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| May 25, 3:10 PM EDT | Special Weather Statement | PBZ | Jefferson | 50 min |
| May 25, 3:13 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 47 min |
| May 25, 3:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 38 min |
| May 25, 3:26 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 49 min |
| May 25, 3:41 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 49 min |
| May 25, 3:59 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 46 min |
| May 25, 4:02 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 73 min |
| May 25, 4:09 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 3 hr |
| May 25, 4:14 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 46 min |
| May 25, 4:28 PM EDT | Special Weather Statement | PBZ | Westmoreland | 32 min |
| May 25, 4:30 PM EDT | Special Weather Statement | PBZ | Fayette | 30 min |
| May 25, 4:42 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 33 min |
| May 25, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 40 min |
| May 25, 4:51 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 39 min |
| May 25, 5:08 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 52 min |
| May 25, 5:30 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 15 min |
| May 25, 5:44 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 61 min |
| May 25, 6:01 PM EDT | Special Weather Statement | PBZ | Mercer | 29 min |
| May 25, 6:15 PM EDT | Special Weather Statement | PBZ | Beaver | 30 min |
| May 25, 6:18 PM EDT | Special Weather Statement | PBZ | Greene | 27 min |
| May 25, 6:22 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 38 min |
| May 25, 6:28 PM EDT | Special Weather Statement | PBZ | Mercer | 47 min |
| May 25, 6:32 PM EDT | Special Weather Statement | PBZ | Fayette | 43 min |
| May 25, 7:03 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 42 min |
| May 25, 7:06 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 39 min |
| May 25, 7:11 PM EDT | Special Weather Statement | PBZ | Venango | 34 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.